# SDR MALA000700

- Difficulty date: October 13, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON SEAT TRACK AT RBL16 AND AT STA 272.0 THRUS STA 236.5.  REFER TO CELSIUS W/O18910, TASK CARD 1528.  MAINTENANCE BLENDED CORROSION SEAT TRACK AT RBL 16 AND STA 272 THRU 236.5 IAW SRM 51-70-40. REMAINING MATERIAL IS WITHIN LIMITS REF: SRM 51-10-10. TREATED, PRIMED AND TOPCOATED.
